# SDR EIAA980207

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - LOG PAGE:  F66485 - COCKPIT OVERHEAD EMERGENCY LIGHT FAILED TO LIGHT DURING ROUTINE CHECK.  REPLACED COCKPIT OVERHEAD EMERGENCY LIGHT BATTERY POWER SUPPLY MM 33-50-0.  OPS CHECKED GOOD.  (X)
